# SDR DALA1149071611

- Difficulty date: August 22, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N1611B
- Make and model: Boeing 767332
- Aircraft serial: 30595
- Aircraft time: 50,979 hours, 6,987 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 1395 RBL 16 FLOORBEAM WEB CRACKED AND REPAIRED AS PER ERA 491119-14.
